Invertiblility of Multiplication Modules II

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 39, (2009), Pages 45-64


Majid M. Ali

Department of Mathematics and Statistics

Sultan Qaboos University

P.O. Box 36, Al Khodh 123

Oman

mailto:mali@squ.edu.om






Abstract All rings are commutative with identity and all modules are unital. In this paper we investigate nonfinitely generated submodules of faithful multiplication valuation modules. We also give several properties and characterizations of faithful multiplication Prufer modules.

Keywords Valuation module, Prufer module, Multiplication module, Integrally closed module, Trace property.

Classification (MSC2000) Primary: 13C13, 13A15.

Full text

Full paper

Personal tools